# SDR SWIA202055416

- Difficulty date: November 23, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R350313
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RBL 9 FOOR BEAM CAP HAS CORROSION AND CHAFES ON ITS INBOARD AND OUTBOARD FLANGES BETWEEN APPROXIMATELY FS 605 AND APPROXIMATELY FS 621(MARKED WITH RED GREASE PENCIL).  C-CHECK RO 1/16/2021.  REMOVED CORROSION ON FLOOR BEAM AT RBL 9 BETWEEN APPROX FS 605-FS 621, REF CRJ 200 SRM 51-21-06.  FLOOR BEAM WAS FOUND TO BE OUT OF LIMITS, PER REF CRJ 200 SRM 53-00-00.  REMOVED AND REPLACED FLOOR BEAM WITH NEW (P/N: 601R35031-3), REF CRJ 200 SRM 51-42-21 REF CRJ 200 SRM 51-42-22,  BOMBARDIER DWG 601R35031, REV Y, BOMBARDIER REO 601R-53-61-3780, REV -A, DATE 2011-07-15.  COMPLIED WITH 51-900-1003-SKY.
